Cholesterol Lower Medications - Your Experience

The eMedicineHealth doctors ask about Cholesterol Lowering Medications.
Please describe your experience with cholesterol lowering medications.
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users. (Optional)

Screen Name: *

Gender of Patient: Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to eMedicineHealth, you grant eMedicineHealth permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. eMedicineHealth will not pay you for your Submission. You represent that you have all rights necessary for eMedicineHealth to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!

I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.

Please select the white circle:

See what others are saying

Published: May 10

I started taking Simvastatin with Ezetrol a few months ago, having previously been on Lipitor. I am not sure whether my symptoms are due to side effects but I do recognize some similarities with other comments. For instance, whilst out walking my legs suddenly felt as though they didn't belong to me, and I feel as though I am made of cotton wool. I cannot concentrate and feel very apprehensive. My visit to the local walk-in centre suggested that I should visit my GP to have my back assessed. The GP was bewildered and I am waiting for him to determine what needs to be done. In the meanwhile I have made an appointment with a chiropractor to see if this could be the problem. I suffered the 'inner trembling' sensation some years ago when on another cholesterol lowering drug, the name of which I cannot remember. I have yet to ask the doctor if my symptoms could be drug related, but after reading some of these reviews, I think that I ought to..

Published: December 14

My experience with cholesterol-lowering medications was horrible. The pain in my wrists and hands gets so bad I can't hold onto anything..